BibTeX record journals/isci/FengN07

download as .bib file

@article{DBLP:journals/isci/FengN07,
  author    = {Ding Feng and
               Hung T. Nguyen},
  title     = {Choquet weak convergence of capacity functionals of random sets},
  journal   = {Inf. Sci.},
  volume    = {177},
  number    = {16},
  pages     = {3239--3250},
  year      = {2007},
  url       = {http://dx.doi.org/10.1016/j.ins.2006.11.011},
  doi       = {10.1016/j.ins.2006.11.011},
  timestamp = {Fri, 28 Sep 2007 14:56:29 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/isci/FengN07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}